Blog Post

Choosing the Right Kratom Type > Kratom > 4 Key Risks: Mixing Suboxone With Kratom
Suboxone and kratom interaction risks

4 Key Risks: Mixing Suboxone With Kratom

Imagine you’re in a chariot race against the formidable team of Suboxone and Kratom, ancient remedies in the modern world of pharmaceuticals. You’ve heard whispers around the track about the dangers of yoking these two together, but you’re not quite sure why the combination is risky.

As you take the reins of your health, it’s crucial to understand Suboxone and kratom interaction risks, When Suboxone, a medication often used to treat opioid addiction, is mixed with Kratom, an herbal supplement with both stimulant and sedative effects, you’re entering a race that could lead to unpredictable and dangerous outcomes.

While the dust has yet to settle on the full scope of the risks involved, you should know that this duo could potentially increase overdose potential, aggravate withdrawal symptoms, and introduce a slew of adverse reactions. Before you whip your horses into a full gallop, it might be wise to pause at the starting line and consider the risks that lie ahead on the track.

Key Takeaways

  • Mixing Suboxone and Kratom can worsen withdrawal symptoms and lead to sudden and intense withdrawal.
  • Combining Suboxone and Kratom increases the risk of overdose due to their effects on the brain’s opioid receptors.
  • Mixing Kratom with Suboxone can cause precipitated withdrawal, which can be more severe than normal opioid withdrawal.
  • Mixing Suboxone and Kratom can result in serious health problems, including increased risk of opioid overdose and breathing problems.

Aggravated Withdrawal Symptoms

intense withdrawal symptoms worsen

When people use Suboxone and Kratom together, they may experience worsened withdrawal symptoms. This happens because Suboxone has ingredients meant to help with opioid withdrawal. It does this by attaching to the brain’s opioid receptors, which are the same spots where opioids usually attach.

Kratom, a natural substance, also affects these receptors but not as strongly as other opioids. If someone takes Suboxone right after Kratom, the naloxone in Suboxone can knock the Kratom off the receptors. This can cause withdrawal symptoms to happen suddenly and be more intense, leading to feelings of anxiety, stomach upset, and a faster heartbeat.

To avoid this problem, it’s important to wait until you actually start feeling withdrawal from opioids before taking Suboxone. Talking to a doctor who knows about Suboxone is really important. They can help make a safe plan, especially if you’ve been using other substances like Kratom.

If you don’t tell your doctor about using Kratom, you might experience unexpected and severe withdrawal symptoms. It’s really important to be careful about using Kratom if you’re trying to manage opioid dependence, especially with other substances involved [1].

Read: Can You Take Kratom and Ibuprofen Together?

Overdose Potential Increase

rising overdose risk factor

Combining Suboxone and Kratom raises the danger of an overdose because these two substances can interact in unpredictable and risky ways. Suboxone is usually used to help reduce withdrawal symptoms from opioids because it activates the same brain receptors. Kratom, which can act like opioids at high doses, might lead to its own form of dependence.

When you take Kratom with Suboxone, both are trying to attach to the same spots in the brain. This can be too much for the body to manage and increase the chances of an overdose. This mix can also bring on tough withdrawal symptoms from Kratom, and you might think you need more of it, which can make the overdose risk even higher.

Taking Suboxone and Kratom together can make it more likely that you’ll experience respiratory depression, where your breathing slows down a lot or even stops, which can be deadly. It’s crucial to know that using these two substances together can make it harder to treat dependence on either one and can be very dangerous to your health.

Precipitated Withdrawal Risk

sudden withdrawal symptoms danger

Have you thought about the danger of sudden withdrawal symptoms when you mix kratom with Suboxone? This is a big worry when you combine these two, especially if you have a problem with opioid addiction. Suboxone is a medication used to help treat this addiction, and it has ingredients that work on the same brain areas as kratom.

If you take Suboxone too soon after using kratom, you could go into sudden and severe withdrawal. What happens is that Suboxone can kick out other opioids from your brain’s receptors but it doesn’t fully turn them on. This can quickly cancel out the effects of opioids, causing a strong withdrawal. Symptoms can be much worse than normal withdrawal from opioids, including extreme discomfort and even dangerous health problems.

To avoid this, you need to wait until your body clearly shows you’re withdrawing from opioids before you take Suboxone. Talking to a doctor who knows about Suboxone is really important because they can help you figure out the best time and amount to take to reduce the risk of withdrawal. Make sure to tell them about everything you’ve taken to make sure your treatment works well and is safe.

Read: Mixing Kratom With Opiates

Adverse Reactions and Side Effects

potential negative medication effects

Suboxone is a medicine doctors use to help people who are addicted to opioids. It works by acting on the same brain parts as opioids do to lessen withdrawal symptoms. Kratom isn’t approved by the FDA and acts on these brain parts differently. If you take Suboxone and kratom together, your withdrawal symptoms could start faster and feel worse.

This mix could also make you more likely to overdose on opioids. Kratom can cause tough withdrawal symptoms, like those you get from opioids, including nausea, constipation, or harm to your liver. Breathing problems are a serious side effect that can happen, and they need immediate medical help.

It’s not easy to predict Suboxone and kratom interaction risks, and this can make treating opioid addiction even harder. These bad reactions could delay recovery and lead to new health issues. This is why it’s important to talk to a doctor before mixing Suboxone with kratom. They can help you understand the risks and guide you through addiction treatment safely.

Leave a comment